Alert archive / Florida / Flood Watches in 2017

Flood Watch 3, NWS Miami, FL

August 24, 20177 counties in Florida

NWS Miami, FL issued this flood watch at Aug 24, 2017, 4:24 AM EDT for 7 counties in Florida. It took effect at Aug 24, 2017, 11:00 AM EDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Aug 24, 2017, 4:24 AM EDT (08:24 UTC)
In effect from
Aug 24, 2017, 11:00 AM EDT
Expired
Aug 27, 2017, 8:00 PM EDT
In force
3 days
Issued by
NWS Miami, FL
Flood severity
None

Counties Broward County, FL, Collier County, FL, Glades County, FL, Hendry County, FL, Miami-Dade County, FL, Monroe County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 82 km from the middle of the area, began a volume at 08:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 8.4 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2017-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 475 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2017-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
475 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
808 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
-27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

666 
WGUS62 KMFL 240824
FFAMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Miami FL
424 AM EDT Thu Aug 24 2017

FLZ066>075-168-172>174-241630-
/O.NEW.KMFL.FA.A.0003.170824T1500Z-170826T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hendry-Inland Palm Beach-Metro Palm Beach-Coastal Collier-
Inland Collier-Inland Broward-Metro Broward-Inland Miami-Dade-
Metro Miami-Dade-Mainland Monroe-Coastal Palm Beach-
Coastal Broward-Coastal Miami-Dade-Far South Miami-Dade-
424 AM EDT Thu Aug 24 2017

...FLOOD WATCH IN EFFECT FROM 11 AM EDT THIS MORNING THROUGH
SATURDAY MORNING...

The National Weather Service in Miami has issued a

* Flood Watch for a portion of South Florida, including the 
  following areas, Coastal Broward, Coastal Collier, Coastal 
  Miami-Dade, Coastal Palm Beach, Far South Miami-Dade, Hendry, 
  Inland Broward, Inland Collier, Inland Miami-Dade, Inland Palm 
  Beach, Mainland Monroe, Metro Broward, Metro Miami-Dade, and 
  Metro Palm Beach. 

* From 11 AM EDT this morning through Saturday morning

* Periods of heavy rainfall are possible across the region in the
  next couple of days. This could cause roadways to become
  impassible. If canals and drainage ways become flooded, it could
  also allow for water to rise high enough to enter some  
  structures, especially in low lying areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
8 follow-up statements
015 
WGUS62 KMFL 242003
FFAMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Miami FL
403 PM EDT Thu Aug 24 2017

FLZ063-250415-
/O.EXA.KMFL.FA.A.0003.000000T0000Z-170826T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Glades-
403 PM EDT Thu Aug 24 2017

...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

The National Weather Service in Miami has expanded the

* Flood Watch to include a portion of South Florida, including 
  the following area, Glades. 

* Through Saturday morning

* Periods of heavy rainfall are possible across the region in the
  next couple of days. This could cause roadways to become
  impassible. If canals and drainage ways become flooded, it could
  also allow for water to rise high enough to enter some  
  structures, especially in low lying areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$

FLZ066>075-168-172>174-250415-
/O.CON.KMFL.FA.A.0003.000000T0000Z-170826T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hendry-Inland Palm Beach-Metro Palm Beach-Coastal Collier-
Inland Collier-Inland Broward-Metro Broward-Inland Miami-Dade-
Metro Miami-Dade-Mainland Monroe-Coastal Palm Beach-
Coastal Broward-Coastal Miami-Dade-Far South Miami-Dade-
403 PM EDT Thu Aug 24 2017

...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING...

The Flood Watch continues for

* a portion of South Florida, including the following areas, 
  Coastal Broward, Coastal Collier, Coastal Miami-Dade, Coastal 
  Palm Beach, Far South Miami-Dade, Hendry, Inland Broward, 
  Inland Collier, Inland Miami-Dade, Inland Palm Beach, Mainland 
  Monroe, Metro Broward, Metro Miami-Dade, and Metro Palm Beach. 

* Through Saturday morning

* Periods of heavy rainfall are possible across the region in the
  next couple of days. This could cause roadways to become
  impassible. If canals and drainage ways become flooded, it could
  also allow for water to rise high enough to enter some  
  structures, especially in low lying areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
021 
WGUS62 KMFL 250936
FFAMFL

Flood Watch
National Weather Service Miami FL
536 AM EDT Fri Aug 25 2017


FLZ063-066>075-168-172>174-251745-
/O.CON.KMFL.FA.A.0003.000000T0000Z-170826T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Glades-Hendry-Inland Palm Beach-Metro Palm Beach-Coastal Collier-
Inland Collier-Inland Broward-Metro Broward-Inland Miami-Dade-
Metro Miami-Dade-Mainland Monroe-Coastal Palm Beach-
Coastal Broward-Coastal Miami-Dade-Far South Miami-Dade-
536 AM EDT Fri Aug 25 2017

...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING...

The Flood Watch continues for

* a portion of South Florida, including the following areas, 
  Coastal Broward, Coastal Collier, Coastal Miami-Dade, Coastal 
  Palm Beach, Far South Miami-Dade, Glades, Hendry, Inland 
  Broward, Inland Collier, Inland Miami-Dade, Inland Palm Beach, 
  Mainland Monroe, Metro Broward, Metro Miami-Dade, and Metro 
  Palm Beach. 

* Through Saturday morning

* Periods of heavy rainfall are possible across the region in the
  next couple of days. This could cause roadways to become
  impassible. If canals and drainage ways become flooded, it could
  also allow for water to rise high enough to enter some  
  structures, especially in low lying areas.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$

REYNES
773 
WGUS62 KMFL 251202
FFAMFL

Flood Watch
National Weather Service Miami FL
802 AM EDT Fri Aug 25 2017


FLZ063-066>075-168-172>174-252115-
/O.CON.KMFL.FA.A.0003.000000T0000Z-170826T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Glades-Hendry-Inland Palm Beach-Metro Palm Beach-Coastal Collier-
Inland Collier-Inland Broward-Metro Broward-Inland Miami-Dade-
Metro Miami-Dade-Mainland Monroe-Coastal Palm Beach-
Coastal Broward-Coastal Miami-Dade-Far South Miami-Dade-
802 AM EDT Fri Aug 25 2017

...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING...

The Flood Watch continues for

* a portion of South Florida, including the following areas, 
  Coastal Broward, Coastal Collier, Coastal Miami-Dade, Coastal 
  Palm Beach, Far South Miami-Dade, Glades, Hendry, Inland 
  Broward, Inland Collier, Inland Miami-Dade, Inland Palm Beach, 
  Mainland Monroe, Metro Broward, Metro Miami-Dade, and Metro 
  Palm Beach. 

* Through Saturday morning

* Periods of heavy rainfall are possible across the region in the
  next couple of days. This could cause roadways to become
  impassible. If canals and drainage ways become flooded, it could
  also allow for water to rise high enough to enter some  
  structures, especially in low lying areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
848 
WGUS62 KMFL 251951
FFAMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Miami FL
351 PM EDT Fri Aug 25 2017

FLZ063-066>075-168-172>174-260400-
/O.EXT.KMFL.FA.A.0003.000000T0000Z-170827T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Glades-Hendry-Inland Palm Beach-Metro Palm Beach-Coastal Collier-
Inland Collier-Inland Broward-Metro Broward-Inland Miami-Dade-
Metro Miami-Dade-Mainland Monroe-Coastal Palm Beach-
Coastal Broward-Coastal Miami-Dade-Far South Miami-Dade-
351 PM EDT Fri Aug 25 2017

...FLOOD WATCH NOW IN EFFECT THROUGH SATURDAY EVENING...

The Flood Watch is now in effect for

* a portion of South Florida, including the following areas, 
  Coastal Broward, Coastal Collier, Coastal Miami-Dade, Coastal 
  Palm Beach, Far South Miami-Dade, Glades, Hendry, Inland 
  Broward, Inland Collier, Inland Miami-Dade, Inland Palm Beach, 
  Mainland Monroe, Metro Broward, Metro Miami-Dade, and Metro 
  Palm Beach. 

* Through Saturday evening

* Periods of heavy rainfall are possible across the region in the
  next couple of days. This could cause roadways to become
  impassible. If canals and drainage ways become flooded, it could
  also allow for water to rise high enough to enter some  
  structures, especially in low lying areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
327 
WGUS62 KMFL 260757
FFAMFL

Flood Watch
National Weather Service Miami FL
357 AM EDT Sat Aug 26 2017

FLZ063-066>075-168-172>174-261600-
/O.CON.KMFL.FA.A.0003.000000T0000Z-170827T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Glades-Hendry-Inland Palm Beach-Metro Palm Beach-Coastal Collier-
Inland Collier-Inland Broward-Metro Broward-Inland Miami-Dade-
Metro Miami-Dade-Mainland Monroe-Coastal Palm Beach-
Coastal Broward-Coastal Miami-Dade-Far South Miami-Dade-
357 AM EDT Sat Aug 26 2017

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

The Flood Watch continues for

* a portion of South Florida, including the following areas, 
  Coastal Broward, Coastal Collier, Coastal Miami-Dade, Coastal 
  Palm Beach, Far South Miami-Dade, Glades, Hendry, Inland 
  Broward, Inland Collier, Inland Miami-Dade, Inland Palm Beach, 
  Mainland Monroe, Metro Broward, Metro Miami-Dade, and Metro 
  Palm Beach. 

* Through this evening

* Additional periods of heavy rainfall are possible across the
  region today, increasing flood potential over areas already
  saturated from the previous rains. This could cause roadways to
  become impassible. If canals and drainage ways become flooded, 
  it could also allow for water to rise high enough to enter some 
  structures, especially in low lying areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$

REYNES
986 
WGUS62 KMFL 262015
FFAMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Miami FL
415 PM EDT Sat Aug 26 2017

FLZ063-066>075-168-172>174-280000-
/O.EXT.KMFL.FA.A.0003.000000T0000Z-170828T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Glades-Hendry-Inland Palm Beach-Metro Palm Beach-Coastal Collier-
Inland Collier-Inland Broward-Metro Broward-Inland Miami-Dade-
Metro Miami-Dade-Mainland Monroe-Coastal Palm Beach-
Coastal Broward-Coastal Miami-Dade-Far South Miami-Dade-
415 PM EDT Sat Aug 26 2017

...FLOOD WATCH NOW IN EFFECT THROUGH SUNDAY EVENING...

The Flood Watch is now in effect for

* All of South Florida, including the following areas, Broward,
  Collier, Miami-Dade, Palm Beach, Glades, Hendry, and Mainland
  Monroe. 

* Through Sunday evening

* Periods of heavy rainfall will continue across South Florida
  this afternoon and evening. Overnight, the highest threat for
  heavy rainfall will be across Collier, Glades, and Hendry
  Counties. Additional heavy rainfall will be possible across all
  of South Florida again on Sunday. This will increase the flood 
  potential over areas already saturated from the previous rains. 

* Any additional heavy rainfall may lead to roadways becoming
  impassible. If canals and drainage ways become flooded, it could
  also allow for water to rise high enough to enter some  
  structures, especially in low lying areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
434 
WGUS62 KMFL 270734
FFAMFL

Flood Watch
National Weather Service Miami FL
334 AM EDT Sun Aug 27 2017


FLZ063-066>075-168-172>174-271545-
/O.CON.KMFL.FA.A.0003.000000T0000Z-170828T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Glades-Hendry-Inland Palm Beach-Metro Palm Beach-Coastal Collier-
Inland Collier-Inland Broward-Metro Broward-Inland Miami-Dade-
Metro Miami-Dade-Mainland Monroe-Coastal Palm Beach-
Coastal Broward-Coastal Miami-Dade-Far South Miami-Dade-
334 AM EDT Sun Aug 27 2017

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

The Flood Watch continues for

* a portion of South Florida, including the following areas, 
  Coastal Broward, Coastal Collier, Coastal Miami-Dade, Coastal 
  Palm Beach, Far South Miami-Dade, Glades, Hendry, Inland 
  Broward, Inland Collier, Inland Miami-Dade, Inland Palm Beach, 
  Mainland Monroe, Metro Broward, Metro Miami-Dade, and Metro 
  Palm Beach. 

* Through this evening

* Periods of heavy rainfall will continue across South Florida
  today. This will increase the flood potential over areas 
  already saturated from the previous rains. 

* Any additional heavy rainfall may lead to roadways becoming
  impassible. If canals and drainage ways become flooded, it could
  also allow for water to rise high enough to enter some  
  structures, especially in low lying areas.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
976 
WGUS62 KMFL 280005
FFAMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Miami FL
805 PM EDT Sun Aug 27 2017

FLZ063-066-069-070-075-290000-
/O.EXP.KMFL.FA.A.0003.000000T0000Z-170828T0000Z/
/O.NEW.KMFL.FA.A.0004.170828T0005Z-170829T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Glades-Hendry-Coastal Collier-Inland Collier-Mainland Monroe-
805 PM EDT Sun Aug 27 2017

...FLOOD WATCH NOW IN EFFECT THROUGH MONDAY EVENING...

The National Weather Service in Miami has issued a

* Flood Watch for a portion of South Florida, including the
  following areas, Collier, Glades, Hendry, and Mainland Monroe. 

* Through Monday evening

* Periods of moderate to heavy rainfall will continue to move into
  the Gulf coast and affect portions of Collier, Glades, and
  Hendry counties through the overnight hours and into midday
  Monday. 

* Any additional heavy rainfall tonight or Monday may lead to 
  roadways becoming impassible. If canals and drainage ways become
  flooded, it could also allow for water to rise high enough to 
  enter some structures, especially in low lying areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$

FLZ067-068-071>074-168-172>174-280115-
/O.EXP.KMFL.FA.A.0003.000000T0000Z-170828T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Inland Palm Beach-Metro Palm Beach-Inland Broward-Metro Broward-
Inland Miami-Dade-Metro Miami-Dade-Coastal Palm Beach-
Coastal Broward-Coastal Miami-Dade-Far South Miami-Dade-
805 PM EDT Sun Aug 27 2017

...FLOOD WATCH HAS EXPIRED...

Generally dry conditions overnight, followed by drier air moving 
in from the southeast will minimize the threat for widespread 
heavy rainfall during the day on Monday. However, stronger storms
may still produce local downpours as they develop Monday
afternoon. 

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this flood watch went out at Aug 24, 2:32 AM EDT, 1 hour 52 minutes earlier.

Area forecast discussion, Aug 24, 2:32 AM EDT, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Miami FL
232 AM EDT Thu Aug 24 2017

.AVIATION...
Mainly light showers will push onshore this morning from over the
Atlantic waters, affecting the east coast terminals. Aft
24/1500Z, south southeast winds will increase to around 10 KT and
showers/thunderstorms will increase in coverage, creating VCTS
conds. Cloud bases generally between 2000-3000 ft msl. Expecting
shower activity to continue through tonight with winds slightly
weakening aft 25/0000Z.

&&

.PREV DISCUSSION... /issued 745 PM EDT Wed Aug 23 2017/

UPDATE...
Robust convection of this afternoon has for the most part
diminished and exited the region, and near-term models suggest
evening will be relatively quiet across South Florida. Thereafter,
expected increasing coverage of showers and thunderstorms along
the east coast. Have adjusted POPs to reflect this thinking.
Temperatures are already rain cooled in the upper 70s to low
80s, and will fall very little overnight.

PREV DISCUSSION... /issued 414 PM EDT Wed Aug 23 2017/

DISCUSSION...

SHORT TERM (Tonight through Friday night)
Numerous showers and a few thunderstorms have impacted South
Florida today and this activity is likely to continue into
tonight. Very heavy downpours does bring mainly urban flood
concern in the near term. Culprit for the abundant precipitation
is tropical disturbance, generally centered just south and west of
South Florida, will remain nearly in place through at least Thursday
night. Plume of moisture (PWATs 2.1-2.4 inches) will remain over
South Florida through the period, thus numerous showers and
thunderstorms will persist. Locally heavy rainfall is possible,
and as the prolonged rainfall continues, more and more locations
will see saturated ground. See HYDRO section below for details on
flood potential. By Friday, a weak cold front will enter north
Florida, and will draw up the tropical disturbance to the
northeast. Development of this system is not expected in the short
term, with NHC only calling for a 10 percent chance of tropical
cyclone formation through the end of the work-week.

Generally overcast conditions and widespread rainfall will curb
diurnal heating, but do expect the few peaks in clouds to allow
maxima to still rise well into the 80s, with some low 90s, each
afternoon. West Palm Beach set a daily record warm minimum
yesterday (Tuesday), only falling to 82F. The old record was 81
degrees from 2000. With most areas seeing rain cooled air over the
next few days, additional heat records are not anticipated.

LONG TERM (Saturday through Monday)
Front will stall over Central Florida into early next week, and
the tropical disturbance will only slowly move northeast into the
Atlantic and out to sea (when chances for development increase
slightly). Across South Florida, abundant tropical moisture and
deep southwesterly flow will provide ample conditions for numerous
showers and thunderstorms, with potential for heavy rainfall
continuing.

MARINE...
Tropical disturbance in the vicinity of South Florida is not
expected to develop into a Tropical Depression or Storm, but will
bring scattered to numerous thunderstorms to regional waters into
the weekend. Southerly wind of 10 to 15 knots is expected away
from these thunderstorms, with the potential for some higher
southwesterly wind Friday and Saturday. Speeds will closely be
monitored for the potential need for a Small Craft Advisory.

HYDROLOGY...
Overall, PWATs of 2 to 2.5 inches will dominate South Florida into
early next week. A tropical disturbance over the region will bring
plenty of lift to induce numerous showers and thunderstorms during
this period. The system will remain nearly stationary until
Friday, when a cold front moves into Central Florida and stalls.
This front will lift the disturbance northeastward, only gradually
away from South Florida over the weekend. Still, deep, moist
southwesterly flow will continue the likelihood of showers and
thunderstorms over the region. Locally heavy rainfall is expected
throughout this period, with WPC suggesting widespread 2 to 5
inch amounts. However, the flood problems will be most likely
where localized much higher rainfall amounts occur. At this point,
models suggest the heaviest rain and highest flood potential will
not onset until later Thursday. Thus, no Flood Watch will be
issued this evening. One could be issued as early as early
Thursday morning.
&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  90  77  90  75 /  70  50  60  40
Fort Lauderdale  88  78  88  77 /  60  50  50  40
Miami            89  77  88  76 /  60  50  50  30
Naples           90  79  86  78 /  60  60  70  50

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

DISCUSSION...23/SK
MARINE...23/SK
AVIATION...27/JT
Hazardous weather outlook, Aug 23, 5:06 PM EDT, 11 hours 18 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
506 PM EDT Wed Aug 23 2017

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
240915-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
506 PM EDT Wed Aug 23 2017

...LOCALIZED STREET FLOODING POSSIBLE...
...SCATTERED TO NUMEROUS THUNDERSTORMS...

This hazardous weather outlook is for South Florida.

.DAY ONE...TONIGHT

Flooding: Periods of heavy rain are possible. This may be sufficient
to cause local flooding problems. There is a reasonable threat of
flooding of streets and poor drainage areas.

Thunderstorms: Scattered to numerous afternoon and evening
thunderstorms will develop across much of South Florida. The primary
threat from thunderstorms will be lightning strikes.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

The periods of rain and thunderstorms are expected to continue
through the weekend. Some locations may experience to 2 to 4 inches
of rain with locally heavier amounts. This may be sufficient to cause
local flooding problems. There is a reasonable threat of flooding of
streets and poor drainage areas. All residents and visitors are
urged to continue monitoring this threat over the next few days.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report flooding to the National Weather
Service forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

KONARIK

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 8:31 AM EDTAreal Flood AdvisoryMFLBroward3 hr
Aug 24, 3:19 PM EDTSpecial Weather StatementMFLHendry41 min

Nearby

Flood Watches in Florida, 2017Every flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.